# SDR DALA2021122808102

- Difficulty date: December 26, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 70,807 hours, 26,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 GIRT BAR DISLODGED ON 4R DOOR. CORRECTIVE ACTION: INSTALLED SLIDE SAFETY PIN TO FOM. SECURED GIRT BAR AND REMOVED SAFETY PIN. VERIFIED PIN REMOVAL RII COMPLETED. (8396102)
